Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On bronchitis medicines, had episode of hot sweat and vomiting followed by tiredness, low BP. Heart related?

Female - Age 60 - 5 4 - Am taking 500 mg of generic bionin 2x for bronchitis . Last night while picking up some clothes for washing I went into a hot sweat and started vomiting . I went in and layed down. This morning I am tired - Went to work (desk job) and got all nauseous and feel like I have to vomit. Blood pressure is 114/82 (normal is 122/76) - temperature is 95/6. Worried this may be heart related....
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, it could either be gastric related or even cardiac related, will recommend you to kindly take antacid and anti-emetic immediately. If better then also will recommend you to get yourself examined and evaluated for cardiac concerns. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor